MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLFLEX BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00570500
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block a4: patient's weight: 79.5 kilograms.Block e1 (initial reporter facility name): (b)(6).Block h6: imdrf device code a150101 captures the reportable event of stent failure to expand.Imdrf impact code f2301 captures the additional device used to remove the stent.
 
Event or Problem Description
It was reported to boston scientific corporation that a wallflex biliary rx covered stent was to be implanted to treat a malignant biliary stenosis during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2024.During the procedure, the stent would not fully expand.The stent was removed from the patient with a foreign body device, and another wallflex biliary stent was placed to complete the procedure.There were no patient complications reported as a result of this event.The patient condition following the procedure was reported to be stable.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Blocks e1 (initial reporter address 2 and initial reporter city), e3, e4 and h11 were corrected.Block a4: patient's weight: 79.5 kilograms.Block e1: initial reporter facility name: (b)(6) hospital; reported here as the facility name exceeded character limit for the designated field.Block h6: imdrf device code a150101 captures the reportable event of stent failure to expand.Imdrf impact code f2301 captures the additional device used to remove the stent.

Brand Name
WALLFLEX BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key20353678
Report Number3005099803-2024-04918
Device Sequence Number6518115
Product Code FGE
UDI-Device Identifier08714729764885
UDI-Public08714729764885
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140630
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/06/2024
Device Model NumberM00570500
Device Catalogue Number7050
Device Lot Number0030103449
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2024
Supplement Date Received by Manufacturer10/15/2024
Initial Report FDA Received Date10/02/2024
Supplement Report FDA Received Date10/21/2024
Date Device Manufactured09/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale
Patient Weight80 KG